# SDR UALA2012111406560

- Difficulty date: November 13, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 88,965 hours, 9,923 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R FWD ENTRY DOOR WILL LATCH CLOSED IN THE OPEN POSITION.  CONTROL ARM MOUNT ON DOOR ADJUSTABLE PLATE IS LOOSE AND MOVING AROUND, NOT HOLDING CONTROL ADJUSTMENT.  SECURED SERRATED PLATE AND ADJUSTED GUIDE ARM PER AMM.
